# SDR MALA020334

- Difficulty date: June 8, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 3,832 hours, 4,181 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 439
- Condition: Sparks
- Location: A/C System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BEFORE STARTING FLIGHT 2732, SUPPLEMENTAL AC INOP.  FIVE MINUTES AFTER AC POWERED UP, SMOKE APPEARED IN COCKPIT AND CABIN.  MAINTENANCE TROUBLESHOT AC SYSTEMS FOR SOURCE OF SMOKE, FOUND SUPPLEMENTAL AIR SYSTEM MOTOR ARCING SPARKS, SUSPECT MOTOR BURNING UP.  MAINTENANCE REMOVED AND REPLACED AUX A/C COMPRESSOR MOTOR PN 1134104-1, SN/ON 450, SN/OFF 439, IAW CMM.
